# SDR HALA0700170

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 67,258 hours, 12,215 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240655
- Part serial: 118C1259
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 67,285 hours, 12,215 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R FWD WINDOW EICAS MSG.  REMOVED AND REPLACED CONTROL WINDOW HEAT UNIT PER AMM 30-41-01.  OPS CK GOOD OK FOR SERVICE.
